# SDR 98UAL900578

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 56024004
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER WOULD NOT TRIM (ON PEDESTAL) AFT OF 4.5 UNITS ELECTRICALLY. RETURNED TO DEN. *S/D*  REPLACED MAIN ELECTRIC STAB TRIM ACTUATOR, SYSTEM OPERATIONALLY CHECKED OK.
